| Model Number |
ALLURA XPER FD20/10 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service returned the system to use with limitations and scheduled follow-up activities.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).
Event or Problem Description
It was reported to philips that occasional image interruption occurred during live channel use on an allura xper fd20/10.The clinical use of the system was in use.There was no reported patient or user harm.